# SDR MALA100140

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 5,392 hours, 3,458 cycles
- Engine: Ge CF348C5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A & PASSENGER SAW SMOKE AND FUMES COMING FROM LT SIDE OF CABIN ROW 7A&B. FUMES DISSIPATED ON DESCENT. LANDED ARFF CHECKED OUT. TAXIED TO GATE. FUMES AND SMOKE BECAME NOTICEABLE AROUND 18000 FT & DISSIPATED THROUGH DESCENT.  PERFORMED OPS TEST OF ALL CABIN INT LIGHTING IAW AMM 33-21-00. FOUND 1 PAX READ LIGHT INOP REF NR 21. DROPPED ALL PSU'S AND OPS CHECKED AND INSPECTED PCBS. NO DEFECTS. INSPECTED ALL CONNECTORS FROM ROWS 4-11. NO DEFECTS. REMOVED CEILING PANELS & INSPECTED ACCENT AND EMERGENCY AND OVERHEAD LIGHT STRIPS. NO DEFECTS (ROWS 4-11). INSPECTED AND TESTED ALL LAV (FORE AND AFT) AND GALLEY EQUIPMENT. ALL OPS CHECK GOOD. INSPECTED AVIONICS COMPARTMENT. NO DEFECTS NOTED. FOUND ACFT TO BE OK FOR SERVICE.
